Alert archive / Montana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 65, NWS Great Falls, MT

August 8, 2012Cascade County, Chouteau County, Teton County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Aug 8, 2012, 4:41 PM MDT for Cascade County, Chouteau County, Teton County, Montana. It was in force for 68 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 4:41 PM MDT (22:41 UTC)
Expired
Aug 8, 2012, 5:49 PM MDT
In force
68 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon

Counties Cascade County, MT, Chouteau County, MT, Teton County, MT

The radar

The Great Falls radar (KTFX), 21 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:57 PM MDTTSTM WND GST 60Ulm, MTMEASURED WINDS OF 50 TO 60 MPH. BLOWING DUST.
Aug 8, 5:00 PM MDTTSTM WND GST 642 W Sand Coulee, MT64 MPH WIND GUST MEASURED NEAR SAND COULEE.
Aug 8, 5:08 PM MDTTSTM WND GST 535 Wsw Great Falls, MT53 MPH WIND GUST AT THE GREAT FALLS AIRPORT.
Aug 8, 5:20 PM MDTTSTM WND GST 651 N Great Falls, MTESTIMATED WIND GUSTS AROUND 65 MPH. PLYWOOD SHEETING...PACKAGED SHINGLES...AND OTHER DEBRIS BLOWING AROUND AT A CONSTRUCTION SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 10.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5172 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

533 
WUUS55 KTFX 082241
SVRTFX
MTC013-015-099-090000-
/O.NEW.KTFX.SV.W.0065.120808T2241Z-120809T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
441 PM MDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CASCADE COUNTY IN CENTRAL MONTANA...
  THIS INCLUDES THE CITY OF GREAT FALLS...
  WEST CENTRAL CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
  EAST CENTRAL TETON COUNTY IN NORTH CENTRAL MONTANA...

* UNTIL 600 PM MDT.

* AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 7 MILES NORTHEAST OF CASCADE...MOVING EAST AT
  45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BELT...BLACK EAGLE...GREAT FALLS
  AND POWER.

WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM.

WIND GUSTS UP TO 64 MPH WERE REPORTED AT BOWMANS CORNER WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&


LAT...LON 4794 11116 4739 11088 4723 11165 4774 11191
TIME...MOT...LOC 2241Z 250DEG 19KT 4736 11157

$$

BRUSDA
3 follow-up statements
292 
WWUS55 KTFX 082258
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
458 PM MDT WED AUG 8 2012

MTC013-015-099-090000-
/O.CON.KTFX.SV.W.0065.000000T0000Z-120809T0000Z/
CASCADE MT-CHOUTEAU MT-TETON MT-
458 PM MDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR EAST CENTRAL TETON...WEST CENTRAL CHOUTEAU AND NORTHERN CASCADE
COUNTIES...

AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ULM...OR 12 MILES 
SOUTHWEST OF GREAT FALLS...MOVING EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SUN
PRAIRIE...BLACK EAGLE...STOCKETT...SAND 
COULEE...CENTERVILLE...TRACY...MALMSTROM AFB AND BELT.

THE MAIN THREAT FROM THIS STORM WILL BE VERY STRONG WINDS...BLOWING 
DUST...AND REDUCE VISIBILITIES. WIND GUSTS NEAR 60 MPH HAVE BEEN 
REPORTED WITH THIS STORM IN ULM AND AT BOWMANS CORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4794 11116 4739 11088 4723 11165 4774 11191
TIME...MOT...LOC 2257Z 250DEG 19KT 4739 11145

$$

BRUSDA
796 
WWUS55 KTFX 082334
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
534 PM MDT WED AUG 8 2012

MTC099-082344-
/O.CAN.KTFX.SV.W.0065.000000T0000Z-120809T0000Z/
TETON MT-
534 PM MDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TETON COUNTY IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED TETON COUNTY.

LAT...LON 4788 11140 4794 11116 4739 11088 4732 11120
TIME...MOT...LOC 2334Z 218DEG 22KT 4768 11108

$$

MTC013-015-090000-
/O.CON.KTFX.SV.W.0065.000000T0000Z-120809T0000Z/
CASCADE MT-CHOUTEAU MT-
534 PM MDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL CHOUTEAU AND NORTH CENTRAL CASCADE COUNTIES...

AT 532 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 15 MILES NORTHEAST OF GREAT FALLS...MOVING 
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 65 MPH WERE REPORTED IN GREAT FALLS WITH THIS 
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 4788 11140 4794 11116 4739 11088 4732 11120
TIME...MOT...LOC 2334Z 218DEG 22KT 4768 11108

$$
045 
WWUS55 KTFX 082349
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
549 PM MDT WED AUG 8 2012

MTC013-015-082359-
/O.CAN.KTFX.SV.W.0065.000000T0000Z-120809T0000Z/
CASCADE MT-CHOUTEAU MT-
549 PM MDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHOUTEAU AND
NORTH CENTRAL CASCADE COUNTIES IS CANCELLED...

THE SEVERE THUNDERSTORM HAS EXITED THE WARNED AREA...THUS THE WARNING
HAS BEEN CANCELLED.

LAT...LON 4788 11140 4794 11116 4739 11088 4732 11120
TIME...MOT...LOC 2349Z 206DEG 11KT 4770 11109

$$

BRUSDA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:15 PM MDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 8, 3:15 PM MDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
315 PM MDT WED AUG 8 2012

.DISCUSSION...
TONIGHT THROUGH FRIDAY...A STRONG UPPER RIDGE OVER CENTRAL MONTANA
WILL MOVE EAST THIS EVENING WITH SOUTHWEST FLOW THE REMAINDER OF THE
PERIOD. EMBEDDED IN THIS FLOW WILL BE A SERIES OF WEATHER
DISTURBANCES WHICH COMBINED WITH AN UNSTABLE AIRMASS WILL LEAD TO
ISOLATED TO SCATTERED THUNDERSTORMS. FOR TONIGHT A WEAK COLD FRONT
WILL GRADUALLY MOVE EAST THROUGH THE AREA AND AIDE IN THE
DEVELOPMENT OF THE PRECIPITATION. IN THE WAKE OF THE COLD FRONT
TEMPERATURES THURSDAY WILL BE ABOUT 5 TO 10 DEGREES COOLER IN THE
NORTH AND 0 TO 5 DEGREES COOLER IN THE SOUTH. BLANK

FRIDAY NIGHT THROUGH WEDNESDAY...THE LARGE SCALE UPPER LEVEL RIDGE
CENTERED OVER THE FOUR CORNERS REGION WILL CONTINUE TO DOMINATE THE
WEATHER PATTERN THROUGH THE LONG TERM PERIOD. HOWEVER THE ECMWF LATE
PERIOD SOLUTIONS CONTINUES TO SHOW A POTENTIAL PATTERN CHANGE WITH
AN UPPER LEVEL TROUGH MOVING OVER THE ROCKY MOUNTAINS AND INTO
SOUTHWEST AND CENTRAL MONTANA BY THE MIDDLE OF NEXT WEEK.  UNTIL
THEN...THE PATTERN REMAINS RELATIVELY UNCHANGED WITH NEAR ZONAL FLOW
ALOFT AS  WEAK SHORTWAVE TROUGHS MOVES ACROSS THE AREA. SOME WEAK
POCKETS OF MONSOONAL MOISTURE WILL CONTINUE TO MOVE UP THE SPINE OF
THE ROCKY MOUNTAINS AS WELL AND COULD CAUSE SOME SCATTERED SHOWERS
AND THUNDERSTORMS THROUGHOUT THE EXTEND. WILL CONTINUE TO KEEP POPS
SLIGHTLY LOWER THAN CLIMATOLOGICAL AVERAGES...MAINLY DUE TO THE WEAK
PRESENCE OF MONSOONAL MOISTURE...WHILE TEMPERATURES REMAIN ABOVE
SEASONAL AVERAGES DUE TO THE STRONG RIDGE THAT IS EXPECTED TO REMAIN
IN PLACE THROUGH THE BULK OF THE EXTENDED. CONTINUE TO HAVE
RELATIVELY LOW CONFIDENCE IS THE PATTERN CHANGE AT THE END OF THE
PERIOD...MAINLY DUE TO THE LACK OF CONSISTENCY BETWEEN SUBSEQUENT
MODEL RUNS...WILL CONTINUE TO KEEP POPS LOW FOR NOW...AND WILL
UPDATE AS MORE MODEL RUNS INCREASE CONFIDENCE IN A TREND. SUK

&&

.AVIATION...
UPDATED 1805Z.
VFR CONDITIONS WILL CONTINUE ACROSS THE AREA THROUGH AT LEAST 18Z
THURSDAY. A DISTURBANCE ALOFT WITH ASSOCIATED MID/HI LEVEL MOISTURE
ALONG A WEAK COLD FRONT WILL MOVE NORTHEAST ACROSS WESTERN/CENTRAL
MONTANA FROM 20Z UNTIL AROUND 09Z. ISOLATED TO SCATTERED
THUNDERSTORMS WILL LIKELY DEVELOP OVER THE MOUNTAINS IN SOUTHWEST
MONTANA BY 23Z...AND SOME MAY MOVE AS FAR NORTH AS KGTF AND KLWT.
HOWEVER...THE UPPER LEVEL RIDGE AXIS OVER CENTRAL MONTANA WILL
LIKELY LIMIT DEVELOPMENT IN THE KGTF AND KLWT AREAS. ANY OVERALL
THUNDERSTORM DEVELOPMENT WILL THEN DECREASE FROM THE WEST BETWEEN
02Z AND 09Z AS THE COLD FRONT MOVES THROUGH THE AREA AND SHIFTS
BREEZY SOUTHERLY/EASTERLY WINDS MORE WESTERLY.  COULSTON

&&

.FIRE WEATHER...
A RED FLAG WARNING WILL CONTINUE IN EFFECT FOR EASTERN JUDITH BASIN
AND FERGUS COUNTIES THROUGH 10 PM WEDNESDAY EVENING. THIS IS A
RESULT OF GUSTY SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES.
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AT
LEAST THROUGH FRIDAY. THE THUNDERSTORMS WILL LIKELY BE A MIX OF
WET AND DRY TYPES. LOCAL GUSTY WINDS CAN NOT BE RULED OUT.
OTHERWISE LOW RELATIVE HUMIDITIES IN THE 10 TO 15 PCT RANGE WILL
OCCUR THURSDAY WITH RELATIVE HUMIDITIES IN THE 15 TO 20 PCT RANGE
FRIDAY. WINDS WILL GENERALLY BE LESS THAN 10 MPH. TEMPERATURES
WILL NOT BE QUITE SO HOT THURSDAY AND FRIDAY. IN A NUTSHELL OTHER
THAN THE CURRENT RED FLAG WARNING..CRITICAL FIRE WEATHER
CONDITIONS ARE NOT ANTICIPATED THROUGH FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  62  93  59  91 /  20  10  20  30
CTB  56  87  54  88 /  10  10  10  20
HLN  62  96  60  91 /  30  10  20  30
BZN  54  95  53  90 /  30  20  30  30
WEY  45  86  44  80 /  20  30  30  30
DLN  54  92  53  86 /  30  20  20  30
HVR  63  92  59  92 /  30  10  20  30
LWT  59  89  57  86 /  20  20  20  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FERGUS...JUDITH
BASIN.

RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD...
JEFFERSON...MADISON.

&&

SHORT TERM...BLANK
LONG TERM...COULSTON
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 8, 3:23 PM MDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
323 PM MDT WED AUG 8 2012

MTZ008-015-055-092130-
BEAVERHEAD-MADISON-GALLATIN-
323 PM MDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TODAY UNTIL 9 PM
MDT THIS EVENING FOR PORTIONS OF SOUTHWEST MONTANA...FOR SCATTERED
HIGH BASED THUNDERSTORMS WITH GUSTY ERRATIC WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ050-051-092130-
JUDITH BASIN-FERGUS-
323 PM MDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR
NORTH OF JUDITH GAP IN JUDITH BASIN AND FERGUS COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MTZ009>014-044>049-052>054-092130-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE-
CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT-
EASTERN TETON-JEFFERSON-BROADWATER-MEAGHER-
323 PM MDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON MDT TODAY UNTIL 9 PM MDT
THIS EVENING FOR PORTIONS OF SOUTHWEST MONTANA...FOR SCATTERED HIGH
BASED THUNDERSTORMS WITH GUSTY ERRATIC WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 8, 1:09 PM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
109 PM MDT WED AUG 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 PM     NON-TSTM WND GST HOBSON                  47.00N 109.87W
08/08/2012  M54 MPH          JUDITH BASIN       MT   TRAINED SPOTTER

            54 MPH WIND GUST MEASURED IN HOBSON.

&&

NJL
Special weather statement, Aug 8, 3:33 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
333 PM MDT WED AUG 8 2012

MTZ012-014-048-049-082230-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-EASTERN TETON
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
333 PM MDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK...
SOUTHERN TETON AND WESTERN CASCADE COUNTIES UNTIL 430 PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHEAST OF LINCOLN...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   SIMMS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4767 11202 4740 11158 4696 11249 4709 11266
TIME...MOT...LOC 2131Z 229DEG 31KT 4709 11246

NL

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:04 PM MDTRed Flag WarningTFXCascade, Chouteau, Fergus, Judith Basin, Meagher8 hr
Aug 8, 3:33 PM MDTSpecial Weather StatementTFXLewis and Clark57 min
Aug 8, 5:31 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau89 min

Nearby

Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.